Nigerian Boy Dies After Overdosing on Tramadol ⋆ Olajide TV: NIGERIA NEWS | LIFESTYLE | ENTERTAINMENT PORTAL!
Sponsored
Sponsored Links

Nigerian Boy Dies After Overdosing on Tramadol

by
Nigerian Boy Dies After Overdosing on Tramadol

A promising Nigerian boy has lost his life, barely four months after embracing drug abuse.

The deceased, identified as Sheriff, passed on yesterday at a hotel in Ilesha, Osun State, after allegedly taking a combination of Tramadol and Refnol

The young boy, Sheriff, was said to have joined the “drug abuse” gang barely four months ago.

The Nigerian boy who died after allegedly overdosing a combination of Tramadol and Refnol, has since been buried according to Islamic rites as sources confirmed that he started taking drugs in December, 2018.

READ  PHOTOS: MINISTRY OF WOMEN AFFAIRS RESCUES MENTALLY CHALLENGED PREGNANT TEENAGER FROM THE STREET
No tags

No Comments Yet.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: